Alert archive / Florida / River Flood Warnings in 2023
River Flood Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Jun 19, 2023, 12:39 PM EDT for Gadsden County, Leon County, Florida. It took effect at Jun 20, 2023, 2:00 AM EDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2023, 12:39 PM EDT (16:39 UTC)
- In effect from
- Jun 20, 2023, 2:00 AM EDT
- Expired
- Jun 22, 2023, 8:04 AM EDT
- In force
- 54 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 27 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Concord (CR 12) (CONF1). The gauge peaked at 36.31 ft at Jun 20, 2023, 4:00 PM EDT.
- Action stage
- 33 ft
- Minor stage
- 36 ft
- Moderate stage
- 38 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02328522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
439
WGUS42 KTAE 191639
FLWTAE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tallahassee FL
1239 PM EDT Mon Jun 19 2023
...The National Weather Service in Tallahassee FL has issued a Flood
Warning for the following rivers in Florida...
Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon
Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning at 645 AM EDT.
&&
FLC039-073-201045-
/O.NEW.KTAE.FL.W.0013.230620T0600Z-230621T1200Z/
/CONF1.1.ER.230620T0600Z.230620T0600Z.230621T0000Z.NO/
1239 PM EDT Mon Jun 19 2023
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO WEDNESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Ochlockonee River near Concord (CR 12).
* WHEN...From late tonight to Wednesday morning.
* IMPACTS...At 36.0 feet, primary access to homes along county
Highway 12 on the east bank of the river in Leon County may become
restricted.
* ADDITIONAL DETAILS...
- At 11:45 AM EDT Monday the stage was 35.5 feet.
- Forecast...The river is expected to rise to a crest of 36.0
feet just after midnight tonight. It will then fall below
flood stage tomorrow evening.
- Flood stage is 36.0 feet.
- Flood History...This crest compares to a previous crest of
36.0 feet on 01/28/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$
Haner6 follow-up statements
213
WGUS82 KTAE 200121
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
921 PM EDT Mon Jun 19 2023
...The Flood Warning continues for the following rivers in Florida...
Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon
Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning.
&&
FLC039-073-201930-
/O.CON.KTAE.FL.W.0013.230620T0600Z-230621T1200Z/
/CONF1.1.ER.230620T0600Z.230620T1200Z.230621T0000Z.NO/
921 PM EDT Mon Jun 19 2023
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Ochlockonee River near Concord (CR 12).
* WHEN...From late tonight to Wednesday morning.
* IMPACTS...At 36.0 feet, Primary access to homes along county
highway 12 on the east bank of the river in Leon County may become
restricted.
* ADDITIONAL DETAILS...
- At 8:45 PM EDT Monday the stage was 35.95 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 36.1 feet tomorrow
morning. It will then fall below flood stage tomorrow
evening.
- Flood stage is 36.0 feet.
- Flood History...This crest compares to a previous crest of
36.2 feet on 01/08/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$070
WGUS82 KTAE 201336
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
936 AM EDT Tue Jun 20 2023
...The Flood Warning is extended for the following rivers in
Florida...
Ochlockonee River near Concord (CR 12) affecting Leon and Gadsden
Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 345 AM EDT.
&&
FLC039-073-210745-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-230622T2100Z/
/CONF1.1.ER.230620T0207Z.230621T0000Z.230622T0900Z.NO/
936 AM EDT Tue Jun 20 2023
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ochlockonee River near Concord (CR 12).
* WHEN...Until Thursday afternoon.
* IMPACTS...At 36.0 feet, primary access to homes along county
Highway 12 on the east bank of the river in Leon County may become
restricted.
* ADDITIONAL DETAILS...
- At 8:45 AM EDT Tuesday the stage was 36.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM EDT Tuesday was 36.3 feet.
- Forecast...The river is expected to rise to a crest of 36.4
feet this evening. It will then fall below flood stage early
Thursday morning.
- Flood stage is 36.0 feet.
- Flood History...This crest compares to a previous crest of
36.4 feet on 02/08/2016.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$
Haner960
WGUS82 KTAE 210109
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
909 PM EDT Tue Jun 20 2023
...The Flood Warning continues for the following rivers in Florida...
Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon
Counties.
For the Ochlockonee River...including Concord (CR 12)...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
FLC039-073-211915-
/O.CON.KTAE.FL.W.0013.000000T0000Z-230622T2100Z/
/CONF1.1.ER.230620T0207Z.230621T0015Z.230622T0900Z.NO/
909 PM EDT Tue Jun 20 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ochlockonee River near Concord (CR 12).
* WHEN...Until Thursday afternoon.
* IMPACTS...At 36.0 feet, Primary access to homes along county
highway 12 on the east bank of the river in Leon County may become
restricted.
* ADDITIONAL DETAILS...
- At 8:45 PM EDT Tuesday the stage was 36.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM EDT Tuesday was 36.3 feet.
- Forecast...The river is expected to rise to a crest of 36.3
feet just after midnight tonight. It will then fall below
flood stage early Thursday morning.
- Flood stage is 36.0 feet.
- Flood History...This crest compares to a previous crest of
36.4 feet on 02/08/2016.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$
DVD173
WGUS82 KTAE 211904
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
304 PM EDT Wed Jun 21 2023
...The Flood Warning continues for the following rivers in Florida...
Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon
Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 915 AM EDT.
&&
FLC039-073-221315-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-230622T1800Z/
/CONF1.1.ER.230620T0207Z.230621T0015Z.230622T0600Z.NO/
304 PM EDT Wed Jun 21 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ochlockonee River near Concord (CR 12).
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 36.0 feet, Primary access to homes along county
highway 12 on the east bank of the river in Leon County may become
restricted.
* ADDITIONAL DETAILS...
- At 2:45 PM EDT Wednesday the stage was 36.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:45 PM EDT Wednesday was 36.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 35.4 feet
early Monday afternoon.
- Flood stage is 36.0 feet.
- Flood History...This crest compares to a previous crest of
36.2 feet on 01/08/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$
JM751
WGUS82 KTAE 220044
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
844 PM EDT Wed Jun 21 2023
...The Flood Warning continues for the following rivers in Florida...
Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 915 AM EDT.
&&
FLC039-073-221315-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-230622T1311Z/
/CONF1.1.ER.230620T0207Z.230621T0015Z.230622T0111Z.NO/
844 PM EDT Wed Jun 21 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Ochlockonee River near Concord (CR 12).
* WHEN...Until late tomorrow morning.
* IMPACTS...At 36.0 feet, Primary access to homes along county
highway 12 on the east bank of the river in Leon County may become
restricted.
* ADDITIONAL DETAILS...
- At 7:45 PM EDT Wednesday the stage was 36.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EDT Wednesday was 36.3 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 34.2 feet Monday
evening.
- Flood stage is 36.0 feet.
- Flood History...This crest compares to a previous crest of
36.0 feet on 01/28/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$
JM430
WGUS82 KTAE 221204
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
804 AM EDT Thu Jun 22 2023
...The Flood Warning is cancelled for the following rivers in
Florida...
Ochlockonee River near Concord (CR 12) affecting Leon and Gadsden
Counties.
FLC039-073-221315-
/O.CAN.KTAE.FL.W.0013.000000T0000Z-230622T1204Z/
/CONF1.1.ER.230620T0207Z.230621T0015Z.000000T0000Z.NO/
804 AM EDT Thu Jun 22 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ochlockonee River near Concord (CR 12).
* ADDITIONAL DETAILS...
- At 7:45 AM EDT Thursday the stage was 35.8 feet.
- Forecast...The river is expected to fall to 34.2 feet Monday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$
HanerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jun 19, 10:41 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 19, 10:41 AM EDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1041 AM EDT Mon Jun 19 2023 ...New UPDATE... .UPDATE... Issued at 1019 AM EDT Mon Jun 19 2023 An upper level low continues to spin in place over the Lower Ohio River Valley producing northwest flow aloft across the Gulf Coast. A convectively-induced short wave helped spark an MCS this morning. This produced a number of wind damage reports, mainly in the form of downed trees and power lines. That initial convective line will push east of the area by 15Z or so. Additional upstream convection is now firing on old outflow boundaries from the FL Panhandle west across southern Alabama into Mississippi. The 12Z KTAE sounding showed deep layer moisture with a precipitable water of 2.01 inches. There was also a steep mid level lapse rate of over 7 C/km indicating there is also plenty of instability in place. As the upper low sags southeastward, flow will become more diffluent and shear will increase to 35-45 knots. All severe modes are possible today, including supercells which are already evident on radar over Southern Alabama and Mississippi. && .NEAR TERM... (Today and tonight) Issued at 250 AM EDT Mon Jun 19 2023 All eyes this AM are on a large cluster of strong to severe thunderstorms racing across the Lower MS Valley. This activity has a history of producing damaging winds, tornadoes, and hail during the overnight hours and will look to pose similar threats locally to start off the work week/morning commute. The 6Z HRRR brings this MCS into SE AL and portions of SW GA around 12-13Z with additional convection focusing along the FL Panhandle. These two areas of storms then look to converge along the I-10 corridor while moving generally east-southeastward later this morning. The main concerns are strong to damaging winds given the linear and/or bowing nature of the MCS. Potential impacts are scattered power outages and downed trees, as we've seen in recent days. Heavy rainfall is also possible. Frequent lightning is not to be overlooked either. By the afternoon, convective redevelopment is expected in the wake of its predecessor and may prove to be just as problematic. This second wave appears to congeal into an extensive zonally oriented linear mode through much of North FL that persists into the PM rush hour, with isolated to scattered storms north of the state line. The former would renew damaging wind potential, but also pose a heavy rain/flood threat. Convection should begin waning while pushing into the Gulf this evening. The SPC has the entire service area under a Slight Risk (level 2 of 5) for severe weather and if trends continue or escalate with the ongoing MCS, a Watch cannot be ruled out. A Slight Risk (level 2 of 4) is also in place by the WPC for everywhere but the eastern FL Big Bend (Marginal, 1 of 4). Instances of flash flooding may occur, particularly from training storms. Locations with saturated soils from recent rains and urban, low-lying, and poor-drainage areas are most vulnerable. Aside from the storminess, expect more warm/muggy conditions with highs in the mid/upper 80s and lows in the low 70s (isolated upper 60s). && .SHORT TERM... (Tuesday through Wednesday night) Issued at 250 AM EDT Mon Jun 19 2023 The upper air pattern is characterized by an omega block across much of the CONUS and a rex block over the eastern US. An upper low will sag southward from the Tennessee Valley to central Georgia and support a surface low pressure area and cold front. Isolated strong to severe thunderstorms are once again possible each day, with hail and strong winds as the main threats. SPC has a marginal risk for severe thunderstorms each day. Not much change really from the past few days just a slightly lower threat level. Heavy rainfall also continues to be a concern with WPC outlooking at least a marginal to slight risk for excessive rainfall each day. Rain chances Tuesday will be highest along and south of the front (70-90%) then high chances (80-90) everywhere Wednesday as the upper low is just about sitting over the area. The heaviest rainfall day of this period will be Wednesday. Highs will be around 90 degrees Tuesday then mid/upper 80s Wednesday as abundant cloud cover and widespread rainfall temper highs a little. && .LONG TERM... (Thursday through Sunday) Issued at 250 AM EDT Mon Jun 19 2023 The blocking patterns across the CONUS will finally begin to break down in the long term period. The upper low entrenched in the southeast US finally exits stage north as the associated rex block breaks down and upper ridging is allowed to move northward towards the Red River by Tuesday. Though the upper low kicks out, we will remain under the influence of the upper trough with embedded shortwaves through the period. This will keep the moist trajectories from the Gulf and thus the elevated rain and thunderstorm chances will continue. In fact, rain chances of 60-90% are expected each day. Though severe weather risk will be low, the flooding risk is elevated as repeated rounds of heavy rainfall will continue through the weekend. There appears to possibly be some slight reprieve in the high rain chances and flooding concerns towards next week as the southwest ridge builds towards the southeast US. && .AVIATION... (12Z TAFS) Issued at 639 AM EDT Mon Jun 19 2023 Adjusted TAFs to acct for ongoing convection across the Wiregrass, western FL Panhandle, parts of SW GA. Leaned on the 8Z HRRR for timing of thunder at the terminals. Bottom line: all sites are expected to be impacted by scattered t-storms, capable of strong to severe gusts today. Convection looks to persist longer and deeper into the afternoon along the I-10 corridor before waning around 0Z or up to a couple hrs after. Southwest winds prevail (breezy at times) with MVFR-IFR cigs late tonight at TLH/VLD/ABY. && .MARINE... Issued at 250 AM EDT Mon Jun 19 2023 The continued parade of high chances for showers and thunderstorms, some severe featuring hail, strong winds, frequent lightning and waterspouts, is expected to continue through the next several days. Persistent southwesterly winds are expected as well, with some strengthening in the nearshore waters today so cautionary conditions are anticipated. Also, locally higher winds and seas will occur in and around heavier showers and storms which will make boating conditions suddenly difficult. && .FIRE WEATHER... Issued at 250 AM EDT Mon Jun 19 2023 A continued wet/stormy pattern precludes fire concerns outside of gusty/erratic winds and frequent lightning from scattered to numerous showers and thunderstorms (some strong to severe). Widespread wetting rains are likely into mid-week. Lastly, high dispersions are forecast across the Wiregrass Region on Tuesday afternoon. && .HYDROLOGY... Issued at 250 AM EDT Mon Jun 19 2023 No real change in the wet pattern for the next week. Forecast rainfall amounts are on the order of 4 to 6 inches, with 6 to 8 inches along the nature coast and southeast Florida Big Bend. These forecast amounts have been fairly consistent over the past few model runs but could change depending on the eventual evolution of synoptic scale features. This will keep flooding concerns firmly in tact through the week, especially in areas that have received recent heavy rainfall, including areas of southwest georgia, southeast Alabama, and the eastern Florida Big Bend. Concerning area rivers, more rivers are forecast to reach or are in action stage, including the Fenholloway, Ochlockonee, Ichawaynochaway, Flint, Choctawhatchee, Pea, Apalachicola, and Aucilla rivers. Aucilla at Lamont is forecast to just reach minor flood stage wednesday then slowly fall. && .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. Spotters should safely report significant weather conditions and/or damage by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 86 71 88 71 / 70 70 80 70 Panama City 85 74 87 73 / 70 70 70 80 Dothan 85 70 88 69 / 80 40 60 70 Albany 86 71 87 69 / 80 50 70 70 Valdosta 89 69 86 70 / 70 80 80 70 Cross City 88 73 85 71 / 60 80 90 80 Apalachicola 86 77 85 74 / 60 80 80 90 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Tuesday morning for FLZ108-112-114. GA...None. AL...None. GM...None. && NEAR TERM...IG3 SHORT TERM...Scholl LONG TERM....Scholl AVIATION...IG3 MARINE...Scholl FIRE WEATHER...IG3 HYDROLOGY...Scholl
In the hours before
Local storm report, Jun 19, 11:48 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1148 AM EDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM Tstm Wnd Dmg 1 NNW Quitman 30.80N 83.57W
06/19/2023 Brooks GA 911 Call Center
Tree down at the intersection of Webster
Road and Cortland Avenue in Brooks County
Georgia.
&&
EBLocal storm report, Jun 19, 12:11 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1211 PM EDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM Tstm Wnd Gst 2 SSE Panacea-Wakulla A 29.96N 84.38W
06/19/2023 M46 MPH GMZ730 FL Mesonet
Courtesy FSWN Ochlockonee Boat Ramp
Weatherstem site.
&&
HanerSpecial weather statement, Jun 19, 12:18 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1118 AM CDT Mon Jun 19 2023
ALZ065-066-191700-
Dale AL-Coffee AL-
1118 AM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of western Dale and
Coffee Counties through NOON CDT...
At 1118 AM CDT, Doppler radar was tracking a strong thunderstorm near
New Brockton, or 8 miles east of Elba, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Elba, Enterprise, Fort Rucker, Ozark, Level Plains, New
Brockton, Ariton, Lee, Clayhatchee, Mixons Crossroads, Carl Folsom
A/p, Hooper Stage Field, Gerald, Camp Humming Hills, Clintonville,
Roeton, Cairns Aaf, Dale County Lake and Camp Alaflo Bsa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3162 8615 3162 8553 3123 8569 3128 8603
3147 8615
TIME...MOT...LOC 1618Z 256DEG 25KT 3143 8594
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
72-BUNKERLocal storm report, Jun 19, 12:32 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1232 PM EDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM Tornado 2 E Four Mile Village 30.38N 86.29W
06/19/2023 Walton FL Broadcast Media
Multiple broadcast and social media reports
of a tornado near Sandestiin.
&&
HanerLocal storm report, Jun 19, 12:35 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1235 PM EDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM Tstm Wnd Gst 3 ENE Panacea-Wakulla A 30.01N 84.34W
06/19/2023 M41 MPH GMZ730 FL Mesonet
Apalachee Bay - Panacea Channel Weatherflow
station.
&&
HanerLocal storm report, Jun 19, 12:37 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1237 PM EDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM Tstm Wnd Gst 3 ESE Panacea-Wakulla A 29.97N 84.36W
06/19/2023 M54 MPH Wakulla FL Mesonet
FW6314 Panacea Weatherflow station.
&&
HanerThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:19 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 4 days |
| Jun 19, 7:22 AM EDT | Special Weather Statement | TAE | Walton | 23 min |
| Jun 19, 7:25 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton, Washington | 65 min |
| Jun 19, 7:33 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 42 min |
| Jun 19, 8:16 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 44 min |
| Jun 19, 8:17 AM EDT | Severe Thunderstorm Warning | TAE | Jackson | 58 min |
| Jun 19, 9:02 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon, Liberty, Wakulla | 58 min |
| Jun 19, 9:57 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 63 min |
| Jun 19, 10:00 AM EDT | Areal Flood Advisory | TAE | Bay, Calhoun, Gulf, Liberty, Washington | 3 hr |
| Jun 19, 10:05 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 25 min |
| Jun 19, 11:28 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 19, 11:30 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 60 min |
| Jun 19, 11:57 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 48 min |
| Jun 19, 12:02 PM EDT | Tornado Warning | TAE | Walton | 58 min |
| Jun 19, 12:12 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 27 min |
| Jun 19, 12:13 PM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 19, 12:33 PM EDT | Flash Flood Warning | TAE | Walton | 105 min |
| Jun 19, 12:39 PM EDT | Special Marine Warning | TAE | 96 min | |
| Jun 19, 12:52 PM EDT | Special Marine Warning | TAE | 113 min | |
| Jun 19, 1:07 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 19, 2:17 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 19, 2:33 PM EDT | Tornado Warning | TAE | Franklin, Gulf | 57 min |
| Jun 19, 2:34 PM EDT | Special Marine Warning | TAE | 35 min | |
| Jun 19, 2:53 PM EDT | Areal Flood Advisory | TAE | Bay | 112 min |
| Jun 19, 3:27 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 19, 3:41 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 19, 4:21 PM EDT | Special Weather Statement | TAE | Walton | 24 min |
| Jun 19, 4:59 PM EDT | Special Weather Statement | TAE | Washington | 31 min |
Nearby
River Flood Warnings in Florida, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.